MAUDE Adverse Event Report: BLISS HEALTH PRODUCTS CO., LTD. DRIVE; BATH CHAIR

BLISS HEALTH PRODUCTS CO., LTD. DRIVE; BATH CHAIR
Model Number RTL12203KDR
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Codes Bruise/Contusion (1754); Fall (1848); Head Injury (1879)
Date of Event 06/23/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a bath bench by an end user, who stated that the "front legs started to spread." the end user reportedly fell and sustained a head injury that developed into a large bruise.The end user reportedly called an emergency room for treatment, and was advised to stay home and watch for signs of a concussion.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
BATH CHAIR
Manufacturer (Section D)
BLISS HEALTH PRODUCTS CO., LTD.
no.61 & no.96, zhaoyi road
dongsheng town
zhongshan city, guangdong 52841 4
CH  528414
MDR Report Key17398371
Report Number2438477-2023-00106
Device Sequence Number7572284
Product Code ILS
UDI-Device Identifier00822383246253
UDI-Public822383246253
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/26/2023
Report Date (Section F) 07/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberRTL12203KDR
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/26/2023
Device Age6 MO
Event Location Home
Date Report to Manufacturer07/26/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/26/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age47 YR
Patient SexMale
Patient Weight87 KG
Date Report Sent to FDA07/26/2023